# SDR SIMA20211213001

- Difficulty date: December 13, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000477
- Aircraft time: 17,508 hours, 11,109 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED A SMELL OF PROPANE FROM ROW 19 TOWARDS THE AFT GALLEY.C/A-INVESTIGATED ODOR PER FIM TASK 21-20-00-810-801.FOUND NO ABNORMAL ODORS IN AIRCRAFT. AIRCRAFT OK FOR SERVICE
